# SDR ABXA9500313

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 59132625
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CORROSION TASK 80-54300, FOUND THE NR 1 ENGINE LOWER PYLON TO FUSELAGE ATTACH ANGLE CRACKED.  REPAIRED IAW ABX REA D954-11280-MR.
